# SDR 2001UALA02398

- Difficulty date: December 11, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 37,226 hours, 11,037 cycles
- Engine: Pwa PW2037
- Engine time: 27,416 hours, 9,035 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Vent Line
- Part number: 1A821101
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENGINE OIL QUANTITY WENT TO ZERO IN CRUISE.  NUMBER 1 SCAVENGE BEARING MANIFOLD BREATHER VENT TUBE CRACKED.
